I am not hungry anymore and I dont succeed to sleep

#1

Hi guys.
I have been suffering of Spf for around 9 years. In the last period i was suffering of sexual problems.
I started ro try different things to try to improve my erections.
To tell the true i used them in a very random way. The only thing i consumed in a very costant way was curcuma.
Among these i used to take testosterone, creatine, Zinc, L-carnitine L-tartrate, vitamine d and others.
Recently i took olso a pill of minerali vitamines that i almost never used in which there are inside different components like vitamine b1, b2, b6, b12, vitamine c, d, e, niacin, magnesium, calcium etc etc.
Now they have been around 15 days i have not anymore any sense of being hungry.
today i ate for example some biscuits at around 1030 in the morning, i had no lunch and i started eating something at around 2300 pm just becouse i forced myself to eat.
Moreover i hardly sleep.
Last Friday i went to sleep at around 400 Am since i did not succed to sleep and i woke up naturally withound any alarm at 800 Am.
Inside of me Im not particulary worried for anything, iam doing my daily life.
So what is happening to me?
At first i supposed it was due becouse of ‘the change of season’, but now i start to think that there is something more…
Iam 44 yo and nothing like this happened to me in my life.
Do you think this is concerned directly with the pills i took and indirectly with Spf?
What should i do right now for you?
Thank you!

#2

It’s almost a certainty the vitamins are causing your insomnia and lack of appetite if those symptoms began around the time you began the treatments.

I never had frequent problems with insomnia until taking vit B-12 and SAMe and am willing to bet that B-12 is what is causing this to happen to you. It also caused me to lose my appetite, but loss of hunger was a secondary concern compared to all of the other horrible things it did to me.

What is the dosage of B-12 in the multi-vitamin you are taking?
Is it methylcobalamin a.k.a. methyl-B12?

1 Like
#3

Thank you Dubya for your kind answer.
I took an effervescent tablet of 90 gr that i melt in a glass of water.
Do you think are there any chances for me to come back as before?
I took only one tablet.

1 Like
#4

Only one tablet of the vitamins?

I can’t offer you any guarantees, but it took me 6 months after quitting the SAMe and B12 to start feeling like my Accutane-damaged normal self again. 8 months later and I’m still dealing with some insomnia, but it’s much better and my appetite is back completely.

#5

Ok! Thank you Dubya.
yes. I took only one tablet.
Do you think that this small amount may have caused all this mess?
Maybe i took it together with other things…
Can you tell me please what Same means?
Thank you!

1 Like
#6

#7

#8

I just wanted to comment this, AVOID METHYL DONORS EVERYONE

1 Like
#9

SAMe = S-Adenosyl-Methionine

As @AnhedonicApe said, it’s a methyl donor.

I can’t read the amount of each vitamin in the tablets you used, but some supplements contain 16,000 percent of the recommended daily allowance (such as the methyl-B12 supplement I took), which is a massive dose, even in one pill. I suppose it’s possible that one pill could have caused you this much grief if it was such a megadose.

#10

Thank you very much for your kind answers.
@Dubya_B i post another photo so you can see the quantity inside the tablet.
Thank you!

#11

Now that you posted the label, I see the supplement only contains 2.5 micrograms of B12, while the one I took contained one thousand micrograms.

I find it hard to believe your problems are from such a small dose. I don’t know what else to say.

#12

Thank you all.
Just to say i think i have go back to what i was before in term of sleeping and being hungry.
So probably it was only a period coused by i dont know what…
Anyway… Thank you for your kind answers and for having dedicated some time for me!
Regards

2 Likes
#13

Great! Whatever caused this, it is good to know you are back to normal.

1 Like
#14

Thank you!

2 Likes
#15

People on here have this mentality that they need vitamins to help them feel better. Stop all the vitamins and just eat food. If you have digestive problems then work on fixing that. I stopped taking all vitamins 5 months ago. Especially when I read how some of those Mythlated B vitamins have made certain people much worse.

1 Like